# SDR 9708836603

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv Screen
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EPR RESPONDED SLOWER WITH N1 2 TO 3 PERCENT LESS THAN THE OTHER ENGINES.  THE NR 1 ENGINE EGT ENTERED RED WITH MAX EGT OF 925C.  TAKEOFF WAS ABORTED AT 90 KNOTS.  MAINTENANCE INSPECTED INLET AND TAILPIPE.  FOUND THE UPPER 4.0 BLEED VALVE SCREEN COCKED IN VALVE HOLDING IT OPEN.  THE SCREEN WAS REPLACED AND THE ENGINE CHECKED GOOD AT TAKEOFF POWER.
